# SDR 2001FA0000197

- Difficulty date: June 16, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N442PC
- Make and model: Diamon DA20-A1
- Aircraft serial: 10042
- Engine: Rotax ROTAX912
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 956470
- Condition: Broken
- Location: Oil Suction
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SUCTION LINE/ NR 3 CONNECTING ROD BROKE AT CRANKSHAFT.  ROD PROTRUDED THROUGH ENGINE CASING.  SB ADDRESSES SUBJECT OIL LINES TO BE INSPECTED FOR KINKS AND SHARP BENDS.  ALSO, NONCOMPLIANCE COULD RESULT IN ENGINE DAMAGE.  SUSPECT THAT OIL MAY HAVE BEEN RESTRICTED FROM ENTERING INTO ENGINE CASING DUE TO DEFECTIVE OIL LINES.  DEFECTIVE OIL LINES.  RECOMMEND AD AT 100 HR INTERVALS.
